H∞ filtering design for uncertain nonlinear systems under sampled measurements

Full text for this resource is not available from the Research Repository.

Nguang, SK and Shi, Peng (2001) H∞ filtering design for uncertain nonlinear systems under sampled measurements. International Journal of Systems Science, 32 (7). 889 - 898. ISSN 0020-7721

Abstract

Alternative title: H-infinity filtering design for uncertain nonlinear systems under sampled measurements

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36606
DOI https://doi.org/10.1080/713866625
Official URL https://www.tandfonline.com/doi/abs/10.1080/713866...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Sustainability and Innovation (ISI)
Keywords sampled-data systems; digital filter
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login